Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 31, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 22, 2011, 5:41 PM CDT for Richland County, Wisconsin. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 5:41 PM CDT (22:41 UTC)
- Expired
- May 22, 2011, 6:30 PM CDT
- In force
- 49 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Richland County, WI
The radar
The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:56 PM CDT | HAIL 1.5 | 7 W Richland Center, WI | AT HIGHWAY ZZ AND 14. |
| May 22, 5:57 PM CDT | HAIL 1.25 | 7 Wnw Richland Center, WI | ON COUNTY ROAD ZZ. |
| May 22, 6:01 PM CDT | HAIL 1 | 2 N Richland Center, WI | |
| May 22, 6:06 PM CDT | HAIL 1.75 | 4 N Richland Center, WI | ON HWY 80 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:07 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
063
WUUS53 KARX 222241
SVRARX
WIC103-222330-
/O.NEW.KARX.SV.W.0031.110522T2241Z-110522T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
541 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 630 PM CDT
* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR EXCELSIOR...OR 13 MILES WEST OF
RICHLAND CENTER...MOVING EAST AT 40 MPH. THIS STORM CAN PRODUCE
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COUNTY ROADS E AND Q AND BASSWOOD AROUND 545 PM...
RICHLAND CENTER AROUND 555 PM...
SEXTONVILLE AND TWIN BLUFFS AROUND 600 PM...
ITHACA AROUND 605 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE NOTICE.
&&
LAT...LON 4317 9023 4319 9026 4321 9033 4319 9040
4321 9054 4320 9058 4319 9061 4318 9067
4340 9067 4350 9019 4317 9018
TIME...MOT...LOC 2240Z 256DEG 35KT 4328 9060
WIND...HAIL 60MPH 1.00IN
$$
SHEA2 follow-up statements
124
WWUS53 KARX 222300
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT SUN MAY 22 2011
WIC103-222330-
/O.CON.KARX.SV.W.0031.000000T0000Z-110522T2330Z/
RICHLAND WI-
600 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RICHLAND COUNTY UNTIL 630 PM CDT...
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED GOLF BALL SIZE HAIL 7 MILES
WEST OF RICHLAND CENTER WITH A SEVERE THUNDERSTORM.
AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
SEVERE THUNDERSTORM WAS LOCATED NEAR NEAR RICHLAND CENTER...MOVING
EAST AT 40 MPH. THIS STORM CAN PRODUCE LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LOYD AND HIGHWAYS 58 AND 154 AROUND 605 PM...
HIGHWAY 58 AND COUNTY K AROUND 610 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS AND HAIL...WHICH
WILL UPROOT TREES...DOWN POWER LINES...AND PRODUCE WIDESPREAD DAMAGE
TO BUILDINGS AND VEHICLES. EVACUATE MOBILE HOMES AS THEY MAY BE
OVERTURNED. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.
&&
LAT...LON 4330 9019 4324 9044 4330 9048 4342 9052
4349 9024 4350 9019
TIME...MOT...LOC 2300Z 256DEG 35KT 4339 9033
WIND...HAIL 70MPH 1.75IN
$$
BAUMGARDT953
WWUS53 KARX 222319
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
619 PM CDT SUN MAY 22 2011
WIC103-222328-
/O.CAN.KARX.SV.W.0031.000000T0000Z-110522T2330Z/
RICHLAND WI-
619 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT.
LAT...LON 4330 9019 4324 9044 4330 9048 4342 9052
4349 9024 4350 9019
TIME...MOT...LOC 2318Z 252DEG 27KT 4343 9017
$$
BAUMGARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:07 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 22, 3:07 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 307 PM CDT SUN MAY 22 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT MAIN FORECAST CONCERN IS ON LINGERING SEVERE WEATHER THIS EVENING... THEN ATTENTION TURNS TO PERIODIC PRECIPITATION CHANCES THROUGH THE PERIOD. 18Z SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE NEAR THE NORTH DAKOTA/SOUTH DAKOTA/MINNESOTA BORDER...WITH A WARM FRONT EXTENDING EASTWARD INTO CENTRAL WISCONSIN. MOISTURE SURGING NORTHWARD HAS ADVECTED LOWER 60S DEW POINTS INTO THE FORECAST AREA. 17Z LAPS SHOWING 2000-2500 J/KG SURFACE BASED CAPE ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN LOWERING TO AROUND 1000 J/KG ACROSS CENTRAL WISCONSIN. RADAR MOSAIC SHOWING ONE BAND OF THUNDERSTORMS MOVING THROUGH central WISCONSIN...WITH ANOTHER BAND OVER SOUTHEAST MINNESOTA AND NORTHEAST IOWA. 22.12Z MODELS OFFER SIMILAR SOLUTIONS THROUGH THE PERIOD. 500MB CLOSED LOW LIFTS INTO WESTERN LOWER MICHIGAN BY 12Z MONDAY AND THEN BECOMES AN OPEN WAVE BY AFTERNOON AS IT SHIFTS INTO ONTARIO ON TUESDAY. IN THE NEAR TERM...SEVERE WEATHER THREAT WILL CONTINUE INTO THE EARLY EVENING HOURS. 22.15Z HRRR HANDLING CURRENT CONVECTION QUITE WELL. THIS SHOWS SECOND CONVECTIVE LINE OVER THE FAR EASTERN AREAS OF THE FORECAST AREA AT 00Z AND THEN THROUGH THE AREA BY 03Z. THUS HAVE ADDED HIGHER END PROBABILITIES ACROSS THE FAR EAST EARLY THIS EVENING. MAIN WIND SHIFT DOESN/T ARRIVE UNTIL LATER THIS EVENING AND THUS CONTINUED LOWER END PROBABILITIES THROUGH THE OVERNIGHT HOURS. ON MONDAY...UPPER LOW SHIFTS EASTWARD WITH WRAP AROUND MOISTURE SWINGING ACROSS THE AREA. 1000MB-850MB LAPSE RATES APPROACH 8C PER KILOMETER WITH MOST UNSTABLE CAPES OF BETWEEN 500 J/KG AND 1000 J/KG. THUS WOULD EXPECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON HOURS. SHORTWAVE RIDGING THEN BUILDS IN FOR MONDAY NIGHT AND TUESDAY FOR QUIET WEATHER...BUT COOL TEMPERATURES BACK BELOW SEASONAL NORMALS. BY TUESDAY NIGHT AND WEDNESDAY...NEXT SHORTWAVE TROUGH TRANSLATES ACROSS THE CENTRAL/SOUTHERN PLAINS. MOISTURE TRANSPORT INCREASES AHEAD OF THE SYSTEM NOSING INTO THE FORECAST AREA LATE TUESDAY NIGHT. BOTH NAM AND GFS INDICATING PRECIPITATION PUSHING INTO NORTHEAST IOWA AND SOUTHWEST WISCONSIN AFTER MIDNIGHT AND THEN MAINLY TO THE SOUTH OF INTERSTATE 90 FOR WEDNESDAY. WENT WITH THE HIGHER END PROBABILITIES WEDNESDAY ACROSS THE FAR SOUTH. SYSTEM LOOKS TO PULL EAST OF THE AREA BEGINNING WEDNESDAY NIGHT AND DID ADD SOME TINING TO THIS PERIOD WITH THE HIGHER PROBABILITIES DURING THE EVENING HOURS. AS FOR TEMPERATURES...THEY LOOK TO DROP BACK BELOW NORMAL FOR TUESDAY AND WEDNESDAY WITH CLOUDS AND COLD ADVECTION EXPECTED. EXPECT HIGHS ONLY IN THE 60S WITH OVERNIGHT LOWS IN THE 40S AND 50S. .LONG TERM...THURSDAY THROUGH SUNDAY DUE TO ONGOING SEVERE WEATHER IN THE SHORT TERM DID NOT SPEND A LOT OF TIME WITH THE DETAILS IN THIS TIME FRAME. SURFACE HIGH PRESSURE BUILDS ACROSS THE FORECAST AREA ON THURSDAY AND THURSDAY NIGHT WITH QUIET...BUT COOL WEATHER IN STORE FOR THE AREA. SOME MODEL DIFFERENCES FOR FRIDAY AS NEXT SHORTWAVE TROUGH TRACKS ACROSS THE NORTHERN PLAINS. 22.12Z GFS THE FASTEST SOLUTION IN BRING PRECIPITATION INTO THE REA...WHILE ECMWF REMAINS DRY MOST OF THE DAY. WENT WITH THE MODEL CONSENSUS WHICH WOULD BRING LOWER END PROBABILITIES INTO THE NORTH FRIDAY AND ACROSS THE AREA FRIDAY NIGHT. STILL QUITE A BIT OF MODEL DIFFERENCES FOR THE WEEKEND AND THUS WENT WITH THE MODEL CONSENSUS. && .AVIATION... LINE OF SEVERE STORMS WILL BE EXITING THE KRST TAF SITE IN THE NEXT 2 HOURS AFTER WHICH VFR CEILINGS WILL PREVAIL UNTIL LATER TONIGHT. AT KLSE THIS LINE WILL AFFECT THE TAF SITE BETWEEN 21Z-23Z. EXPECT THE POSSIBILITY OF LARGE HAIL WITH THESE STORMS...ALONG WITH IFR VISIBILITIES AND MVFR CEILINGS. BY LATE TONIGHT...MOISTURE WRAPS AROUND LOW THAT WILL BE LOCATED OVER UPPER MICHIGAN. THIS WILL SWEEP SOME MVFR CEILINGS INTO THE AREA AFTER 10Z TONIGHT AND CONTINUING TO 18Z MONDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM... RABERDING AVIATION.......... BAUMGARDT/JLR
Hazardous weather outlook, May 22, 5:31 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 531 PM CDT SUN MAY 22 2011 IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ032-033-231100- ALLAMAKEE-BUFFALO-CHICKASAW-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-MITCHELL-MOWER-OLMSTED-TREMPEALEAU-WABASHA-WINNESHIEK-WINONA- 531 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN WISCONSIN...NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES CONTINUE MONDAY AND AGAIN FRIDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ANY DAMAGE REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ030-WIZ017-029-034-041>044-053>055-061-231100- ADAMS-CLARK-CLAYTON-CRAWFORD-GRANT-JACKSON-JUNEAU-LA CROSSE-MONROE- RICHLAND-TAYLOR-VERNON- 531 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST INTO CENTRAL WISCONSIN...AND CLAYTON COUNTY IN NORTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT LATE THIS AFTERNOON...A COLD FRONT WAS LOCATED ROUGHLY ALONG THE MISSISSIPPI RIVER...HEADING EAST. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH WESTERN AND CENTRAL WISCONSIN THROUGH EARLY EVENING. THE THREATS ARE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. ONCE THE STORMS PASS... THE SEVERE THREAT ENDS WITH MORE STABLE AIR MOVING IN BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES CONTINUE MONDAY AND AGAIN FRIDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THROUGH VERY EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT
In the hours before
Local storm report, May 22, 5:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM FUNNEL CLOUD 1 N CURTISS 44.97N 90.44W
05/22/2011 CLARK WI EMERGENCY MNGR
NORTH OF CURTISS.
&&
ZTAYLORSpecial weather statement, May 22, 5:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 523 PM CDT SUN MAY 22 2011 WIZ043-044-222315- ADAMS-JUNEAU- 523 PM CDT SUN MAY 22 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING ADAMS AND JUNEAU COUNTIES... AT 519 PM...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 14 MILES SOUTHWEST OF MATHER...MOVING EAST AT 40 MPH. THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZED HAIL ALONG WITH A TORNADO. WARNINGS MAY BE NEEDED AS THIS STORM GETS CLOSER TO THE AREA. LOCATIONS THAT MAY BE AFFECTED INCLUDE... MATHER...CUTLER...THE MEADOW VALLEY FLOWAGE...THE NECEDAH WILDLIFE REFUGE...THE SPRAGUE MATHER FLOWAGE...MEADOW VALLEY...SPRAGUE AND FINLEY. RABERDING
Local storm report, May 22, 5:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 2 NW TOMAH 44.01N 90.53W
05/22/2011 MONROE WI AMATEUR RADIO
ROFF DAMAGE...DEBRIS...AND TREE DAMAGE ON EGRESS AVE N OF
COUNTY E.
&&
DAVISLocal storm report, May 22, 5:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TORNADO SPARTA 43.94N 90.81W
05/22/2011 MONROE WI BROADCAST MEDIA
DAMAGE TO BUILDINGS ON SOUTH SIDE OF SPARTA
&&
SHEALocal storm report, May 22, 5:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
540 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 1 S SPARTA 43.93N 90.81W
05/22/2011 MONROE WI AMATEUR RADIO
CARS FLIPPED...TURNED...DEBRIS IMPACT HAS DESTROYED
NUMEROUS WINDOWS AT BRENNEGEN CHEV DEALER.
&&
DAVISLocal storm report, May 22, 5:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
541 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 9 W LA CRESCENT 43.83N 91.48W
05/22/2011 E0.25 INCH HOUSTON MN AMATEUR RADIO
0430 PM HAIL 9 W LA CRESCENT 43.83N 91.48W
05/22/2011 E0.25 INCH HOUSTON MN PUBLIC
&&
ZTAYLORThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:16 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 44 min |
| May 22, 2:48 PM CDT | Tornado Warning | ARX | Adams, Juneau | 27 min |
| May 22, 4:16 PM CDT | Tornado Warning | ARX | La Crosse, Vernon | 29 min |
| May 22, 4:39 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe, Vernon | 66 min |
| May 22, 4:49 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 56 min |
| May 22, 4:56 PM CDT | Tornado Warning | ARX | Monroe | 34 min |
| May 22, 5:04 PM CDT | Tornado Warning | ARX | Taylor | 26 min |
| May 22, 5:05 PM CDT | Areal Flood Advisory | ARX | La Crosse | 95 min |
| May 22, 5:05 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe | 25 min |
| May 22, 5:07 PM CDT | Tornado Warning | ARX | Clark, Taylor | 38 min |
| May 22, 5:28 PM CDT | Tornado Warning | ARX | Juneau, Monroe | 32 min |
| May 22, 5:30 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Juneau | 30 min |
| May 22, 5:57 PM CDT | Tornado Warning | ARX | Juneau | 19 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.